DOI 10.1097/mjt.0b013e31818a88f0
Cyclophosphamide therapy in granulomatous hepatitis: cure or culprit?
Аннотация
Three months after diagnosis of Wegener granulomatosis, an 84-year-old woman who was treated with cyclophosphamide (CPY) and prednisone developed deranged liver function tests (LFTs). Treatment with CPY was held, which led to normalization of LFTs, but after reinitiating of CPY, LFTs started increasing. Liver biopsy showed noncaseating epithelioid granulomas within liver lobules consistent with granulomatous hepatitis. Patient died within 2 months secondary to liver failure. This elevation of transaminases was considered to be secondary to CPY-induced hepatotoxicity. Involvement of liver in patients with Wegener granulomatosis is seen but it presents with necrotizing granulomatous vasculitis. CPY-induced hepatitis is an extremely rare phenomenon with only 1 case reported in literature. Clinicians and hepatologists should be aware of this potentially serious complication when CPY therapy is initiated. Baseline LFTs and periodic assessment are recommended before and during treatment with CPY.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.